# SDR P5CA9500780

- Difficulty date: September 24, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N857FT
- Make and model: Boeing 747132
- Aircraft serial: 20246
- System (JASC): 2312 · VHF Communications System
- Part: Panel
- Condition: Malfunctioned
- Location: Vhf 1/2
- Stage of operation: TX
- Nature of condition: O
- Precautionary procedure: D

## Discrepancy

WHILE IN POSITION AND HOLDING FOR TAKEOFF, EXPERIENCED FAILURE OF VHF NR 1 AND VHF NR 2.  DISCONNECTED ELECTRONICS BAY AUDIO SELECTOR PANEL PLACARDED AND DISPATCHED.
